# SDR CVGA20170619002

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N637TX
- Make and model: Cessna 560XL
- Aircraft serial: 5606037
- Aircraft time: 4,881 hours, 2,661 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 663400219
- Condition: Corroded
- Location: Lt Elevator
- Component: Elevator Assy, Cessna
- Component part number: 66340029
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT ELEVATOR TORQUE TUBE CORRODED.  REMOVED AND REPLACED THE LT ELEVATOR TORQUE TUBE IAW AMM 27-31-01, AND SRM 55-20-01.
